ID 110904
Author
Content Type
Departmental Bulletin Paper
Description
In this short note, we shall give a result similar to Y. Zhang and T. Cai [5] which states the diophantine equation

(x − b)x(x + b)(y − b)y(y + b) = z2

has infinitely many nontrivial positive integer solutions (x, y, z) when b(≥ 2) is even. We shall show this diophantine equation also has infinitely many nontrivial positive integer solutions when integers b is divisible by a prime p(≡ ±1 mod 8).
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Volume
49
Start Page
9
End Page
12
Sort Key
9
Published Date
2015
EDB ID
FullText File
Thumnail jm_49_9.pdf 632 KB
language
eng
TextVersion
Publisher
departments
Science and Technology